# SDR REXA2022031000434

- Difficulty date: February 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL PLATE CORRODED - REMOVED AND REINSTALLED CAP ANGLE ON TOP OF PAX DOOR LOWER SILL PLATE IAW CRJ900 SRM 51-41-02-001-001-A01. REMOVED AND REINSTALLED PROX SENSOR PX25 IAW CRJ900 AMM 51-70-04-000/400-802-A02. PERFORMED HEALTH CHECK OF PROX SENSOR IAW CRJ900 AMM 52-70-00-750-801-A01 HEALTH CHECK GOOD AT THIS TIME. REMOVED AND REINSTALLED PAX DOOR BONDING WIRE AND GROUNDING SHED ON LOWER SILL PLATE IAW CRJ900 ESPM 20-23-00. BOND CHECK GOOD. REMOVED PAX DOOR LOWER SILL PLATE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED DRILLED AND INSTALLED LOWER SILL ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. REMOVED AND REINSTALLED FWD AND AFT PAX DOOR HANDLE MOUNTS IAW CRJ900 SRM 51-42-21-001-001-A01
